Discrete & Computational Geometry

, Volume 18, Issue 4, pp 377–383

An Efficient Algorithm for Euclidean Shortest Paths Among Polygonal Obstacles in the Plane

  • S. Kapoor
  • S. N. Maheshwari
  • J. S. B. Mitchell

DOI: 10.1007/PL00009323

Cite this article as:
Kapoor, S., Maheshwari, S. & Mitchell, J. Discrete Comput Geom (1997) 18: 377. doi:10.1007/PL00009323

Abstract.

We give an algorithm to compute a (Euclidean) shortest path in a polygon with h holes and a total of n vertices. The algorithm uses O(n) space and requires \(O(n+h^2\log n)\) time.

Copyright information

© 1997 Springer-Verlag New York Inc.

Authors and Affiliations

  • S. Kapoor
    • 1
  • S. N. Maheshwari
    • 1
  • J. S. B. Mitchell
    • 2
  1. 1.Department of Computer Science and Engineering, Indian Institute of Technology, Hauz Khas, New Delhi, India skapoor@cse.iitd.ernet.in, snm@cse.iitd.ernet.inIN
  2. 2.Department of Applied Mathematics and Statistics, State University of New York, Stony Brook, NY 11794—3600, USA jsbm@ams.sunysb.eduUS